Teorema de Krylov-Bogolyubov

Krylov–Bogolyubov theorem In mathematics, the Krylov–Bogolyubov theorem (also known as the existence of invariant measures theorem) may refer to either of the two related fundamental theorems within the theory of dynamical systems. The theorems guarantee the existence of invariant measures for certain "nice" maps defined on "nice" spaces and were named after Russian-Ukrainian mathematicians and theoretical physicists Nikolay Krylov and Nikolay Bogolyubov who proved the theorems.[1] Conteúdo 1 Formulation of the theorems 1.1 Invariant measures for a single map 1.2 Invariant measures for a Markov process 2 Veja também 3 Notes Formulation of the theorems Invariant measures for a single map Theorem (Krylov–Bogolyubov). Deixar (X, T) be a compact, metrizable topological space and F : X → X a continuous map. Then F admits an invariant Borel probability measure.

Aquilo é, if Borel(X) denotes the Borel σ-algebra generated by the collection T of open subsets of X, then there exists a probability measure μ : Borel(X) → [0, 1] such that for any subset A ∈ Borel(X), {displaystyle mu left(F^{-1}(UMA)certo)=mu (UMA).} In terms of the push forward, this states that {estilo de exibição F_{*}(dentro )=mu .} Invariant measures for a Markov process Let X be a Polish space and let {estilo de exibição P_{t},tgeq 0,} be the transition probabilities for a time-homogeneous Markov semigroup on X, ou seja.

{Pr estilo de exibição[X_{t}em um|X_{0}=x]=P_{t}(x,UMA).} Teorema (Krylov–Bogolyubov). If there exists a point {estilo de exibição xin X} for which the family of probability measures { Pt(x, ·) | t > 0 } is uniformly tight and the semigroup (Pt) satisfies the Feller property, then there exists at least one invariant measure for (Pt), ou seja. a probability measure μ on X such that {estilo de exibição (P_{t})_{ast }(dentro )=mu {mbox{ para todos }}t>0.} See also For the 1st theorem: Ya. G. Sinai (Ed.) (1997): Dynamical Systems II. Ergodic Theory with Applications to Dynamical Systems and Statistical Mechanics. Berlim, Nova york: Springer-Verlag. ISBN 3-540-17001-4. (Seção 1). For the 2nd theorem: G. Da Prato and J. Zabczyk (1996): Ergodicity for Infinite Dimensional Systems. Cambridge Univ. Imprensa. ISBN 0-521-57900-7. (Seção 3). Notes ^ N. N. Bogoliubov and N. M. Krylov (1937). "La theorie generalie de la mesure dans son application a l'etude de systemes dynamiques de la mecanique non-lineaire". Anais da Matemática. Segunda Série (em francês). Anais da Matemática. 38 (1): 65-113. doi:10.2307/1968511. JSTOR 1968511. Zbl. 16.86.

This article incorporates material from Krylov-Bogolubov theorem on PlanetMath, que está licenciado sob a Licença Creative Commons Atribuição/Compartilhamento.

Categorias: Ergodic theoryTheorems in dynamical systemsProbability theoremsRandom dynamical systemsTheorems in measure theory

Se você quiser conhecer outros artigos semelhantes a Teorema de Krylov-Bogolyubov você pode visitar a categoria Teoria ergódica.

Deixe uma resposta

seu endereço de e-mail não será publicado.

Ir para cima

Usamos cookies próprios e de terceiros para melhorar a experiência do usuário Mais informação